# SDR ABXA9500204

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319501
- Condition: Cracked
- Location: Fs 256-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LONGERON 29L CRACKED AFT OF STATION 256 AND 351.  REPLACED LONGERON 29L FROM FS 237 TO FS 522 IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
